my husband has been doing his treatment for hep c for about 6 months now. we have been laying low on having sex since the hep c and treatment is affecting that part. anyway, he is getting a rash between his legs and i'm thinking that the medication is coming out in his urine?? should we be using condoms if we are having sex?? we hadn't been even when he was diagnosed, but now that he is taking the shots/pills...i would assume that the meds have to come out somewhere. any suggestions? ideas? i know you can't get hep c just from sex oral or otherwise unless there is a cut or something. but w/this med thing it's got ME freaked out. please help!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.